Quick DX Tablets
EVE Quick DX is a popular Japanese household medicine.
Quick DX contains magnesium oxide, which protects the gastric mucosa and accelerates the absorption of ibuprofen, in addition to the analgesic ingredient ibuprofen (200 mg). It is an analgesic that has a fast and excellent effect on painful headaches and is gentle on the stomach.
How to use
For adults: Take 2 tablets with water, then if necessary take it 3 times a day. Leave at least 6 hours between doses. Not to be given to children under 15 years.
Ibuprofen 200 mg
Magnesium oxide 100 mg
Allyl isopropyl acetyl urea 60 mg
Anhydrous caffeine 80 mg
Additives: silicic anhydride, cellulose, hydroxypropyl cellulose, hypromellose, macrogol, Mg stearate, talc, titanium oxide